RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



The Bulletin of Irkutsk State University. Series Mathematics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


The Bulletin of Irkutsk State University. Series Mathematics, 2014, Volume 8, Pages 7–28 (Mi iigum184)  

A Boundary Value Problem of Terminal Control with a Quadratic Criterion of Quality

A. S. Antipina, E. V. Khoroshilovab

a Computing Center of Russian Acafemy of Sciences, 40, Vavilova St., Moscow, 119333
b Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics, 1-52, Leninskiye Gory, Moscow, 119991

Abstract: In a Hilbert space, we consider the problem of terminal control with linear dynamics, fixed left end and moving right end of the trajectories. On the reachability set (under additional linear constraints) the objective functional as the sum of integral and terminal components of the quadratic form is minimized. To solve the problem, we do not use the classical approach based on the consideration of the optimal control problem as an optimization problem. Instead, the saddle-point method for solving the problem is proposed. We prove its convergence.

Keywords: terminal programmed control, method of saddle-point type, Lagrange function, quadratic objective functional, convergence.

Full text: PDF file (321 kB)
References: PDF file   HTML file
UDC: 517.97

Citation: A. S. Antipin, E. V. Khoroshilova, “A Boundary Value Problem of Terminal Control with a Quadratic Criterion of Quality”, The Bulletin of Irkutsk State University. Series Mathematics, 8 (2014), 7–28

Citation in format AMSBIB
\Bibitem{AntKho14}
\by A.~S.~Antipin, E.~V.~Khoroshilova
\paper A Boundary Value Problem of Terminal Control with a Quadratic Criterion of Quality
\jour The Bulletin of Irkutsk State University. Series Mathematics
\yr 2014
\vol 8
\pages 7--28
\mathnet{http://mi.mathnet.ru/iigum184}


Linking options:
  • http://mi.mathnet.ru/eng/iigum184
  • http://mi.mathnet.ru/eng/iigum/v8/p7

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:251
    Full text:116
    References:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019